When you start taking stimming drugs, you boost all kinds of things in your body, estrogen, progesterone, your follicles among other things. As a result of this a few things can happen:
1. You get pains in your ovaries at random intervals. It feels like a sharp stabbing just above your groin. I can feel this right now!
2. You get bloated. I am suffering with this today. Your tummy swells up and looks like you are already 4 months pregnant. When you press the skin lower down it just feels solid today!
3. You get bruises. My tummy has been taking 2 injections per day for a few days now, and this goes to 3 today, I look like a pincusion, and the bruises are so attractive!
4. Your hormones go crazy. Resulting in more tears (it is so easy to make me cry! well it was easy before but now I'm like a tap!), emotions can run high, you can feel irritable (I'm not getting this thank god!) and emotional.
So these are the downsides to stimming, let's hope we get another bumper crop this time to make up for it:)